Pin on PinterestShare on Google+Tweet about this on TwitterShare on StumbleUponShare on Facebook

I’m on asthma medication for 3 months. So far I find the medicines very effective because I don’t have any attacks since I started the medication a month ago. Just that I find some rashes developing on my face and it looks like pimples. When I tried to read about the medicine’s side effects online, I’ve found out that there are a few individuals complaining about acne developing on their face due to prolong use of the medicine. Oh my, I hope the rashes on my face isn’t acne. If that’s the case, I need to find effective acne products to treat this problem on my face.

Related Posts Plugin for WordPress, Blogger...

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>